The $\lambda$-average value and the fuzzy expectation of a fuzzy random variable

Lopez-Diaz, Miguel, Gil, Maria Angeles, López-Díaz, Miguel, Gil, María Angeles . Fuzzy Sets and Systems 1998. 99 :347-352

Locate this article in:

Bibtex

@article{CIS-147848,
  Author = {Lopez-Diaz, Miguel and Gil, Maria Angeles and López-Díaz, Miguel and Gil, María Angeles},
  Title = {The $\lambda$-average value and the fuzzy expectation of a fuzzy random variable},
  Journal = {Fuzzy Sets and Systems},
  Volume = {99},
  Year = {1998},
  Pages = {347--352},
  Keywords = {}
}

Similar articles